Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    hashimoto's thyroid
    avatar
    morningstar2013 posted:
    My daughter has that! Don't worry as long as you take your thyroid medicine you will be fine! the nodule will go down if you take your medicine and not skip the doses. My daughter sometimes skips and it can get bigger or not continue to shrink. The endocrinologist said every time she looks at people she can tell who has thyroid problems when she sees popped eye and swollen gland on the throat. I wonder why this is so common today.
    Was this Helpful?
    0 of 0 found this helpful
    Reply


    Helpful Tips

    Drugs and reactions
    As long as we're on the subject of reactions that Dr.s say they have never seen problems with their large number of patients over the ... More
    Was this Helpful?
    0 of 0 found this helpful

    Expert Blog

    Focus on Flu

    Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.